×

Found 186 Documents (Results 1–100)

100
MathJax

Random walks and measures on Hilbert space that are invariant with respect to shifts and rotations. (English. Russian original) Zbl 1426.28027

J. Math. Sci., New York 241, No. 4, 469-500 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 88-118 (2017).
MSC:  28C20 47D08 82C41
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones. (English. Russian original) Zbl 1369.39008

Sib. Math. J. 58, No. 2, 363-372 (2017); translation from Sib. Mat. Zh. 58, No. 2, 468-480 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Domain decomposition scheme for first-order evolution equations with nonselfadjoint operators. (English) Zbl 1275.65032

Iliev, Oleg P. (ed.) et al., Numerical solution of partial differential equations: Theory, algorithms, and their applications. Papers based on the international symposium, Sozopol, Bulgaria, June 7–8, 2013. In Honor of Professor Raytcho Lazarov’s 40 years of research in computational methods and applied mathematics and on the occasion of his 70th birthday. New York, NY: Springer (ISBN 978-1-4614-7171-4/hbk; 978-1-4614-7172-1/ebook). Springer Proceedings in Mathematics & Statistics 45, 279-302 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A fixed point technique for investigating the stability of \((\alpha, \beta, \gamma)\)-derivations on Lie \(C^\ast\)-algebras. (English) Zbl 1261.39032

MSC:  39B82 39B52 46L57
PDF BibTeX XML Cite
Full Text: DOI

The Carleman kernel and its applications. (English. Russian original) Zbl 1279.45003

Sib. Math. J. 53, No. 6, 1011-1020 (2012); translation from Sib. Mat. Zh. 53, No. 6, 1263-1273 (2012).
MSC:  45E05 39A10 44A60
PDF BibTeX XML Cite
Full Text: DOI

Approximate \(C^{\ast}\)-algebra homomorphisms associated to an Apollonius-Jensen type additive mapping: a fixed point approach. (English) Zbl 1315.39019

Pardalos, Panos M. (ed.) et al., Nonlinear analysis. Stability, approximation, and inequalities. In honor of Themistocles M. Rassias on the occasion of his 60th birthday. New York, NY: Springer (ISBN 978-1-4614-3497-9/hbk; 978-1-4614-3498-6/ebook). Springer Optimization and Its Applications 68, 457-470 (2012).
PDF BibTeX XML Cite
Full Text: DOI

A general fixed point method for the stability of Cauchy functional equation. (English) Zbl 1252.39031

Rassias, Themistocles M. (ed.) et al., Functional equations in mathematical analysis. Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth. Berlin: Springer (ISBN 978-1-4614-0054-7/hbk; 978-1-4614-0055-4/ebook). Springer Optimization and Its Applications 52, 19-32 (2011).
MSC:  39B82 39B62 39B72
PDF BibTeX XML Cite
Full Text: DOI

Fixed points and generalized stability for \(\psi \)-additive mappings of Isac-Rassias type. (English) Zbl 1186.39033

Pardalos, Panos M. (ed.) et al., Nonlinear analysis and variational problems. In Honor of George Isac. Berlin: Springer (ISBN 978-1-4419-0157-6/hbk; 978-1-4419-0158-3/ebook). Springer Optimization and Its Applications 35, 23-36 (2010).
MSC:  39B82 39B52 47H10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software